MathSciNet Relay Station
MathSciNet bibliographic data
MR2146350 (2006a:20092) 20G42 (14M17 22E46)
Berenstein, Arkady; Zelevinsky, Andrei Quantum cluster algebras. Adv. Math. 195 (2005), no. 2, 405–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement